# SDR UALA2012041702315

- Difficulty date: April 16, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 40,910 hours, 10,200 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Faulted
- Location: Slat System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BITE PSEU FAULTING SENSOR 294 SLAT NR 12 LEADING EDGE SENSOR.  ACCOMPLISHED TROUBLESHOOTING PER MM 27-88-00 PG 901.  CHECKED RESISTANCE OF SENSOR 8-935-01 SHOULD BE 16-18 OHMS BUT IT READS 23 OHMS.  REF WDM 27-88-22 SH2 CHECKED RESISTANCE BETWEEN PINS AT CONNECTOR D2166A H15 AND G15 AND FOUND RESISTANCE TO BE HIGH.  GAP ON S294 FOUND OK, REF WDM 27-88-22 SHT2, CHECKED WIRES BETWEEN CONNECTORS D4378P & D2166A PINS 11 & 12.  CHECKED WIRES BETWEEN CONNECTORS D4378J & SP 226, SP228, GOOD.  REPLACED S294 PROXIMITY SWITCH PER MM.
